# SDR ASOA2014111811698

- Difficulty date: October 29, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,163 hours, 10,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LOWER BULKHEAD WEB STIFFENER IS CRACKED AT LBL 38.50.  R & R CRACKED STIFFNER WITH NEW STIFFNER IAW SRM 51-42-06-001-001-A01.
